| Model Number |
LEAD2005-70BP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
06/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found.The device was not removed.
Event or Problem Description
It was reported to nevro that the patient developed leakage of cerebrospinal fluid.A blood patch was administered and the patient was hospitalized.The patient has recovered and is currently using their device to find effective pain relief.